# SDR SWAA2023091390382

- Difficulty date: August 16, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR BARRIER BS 663 - DURING INSPECTION OF REMOVED VAPOR BARRIER; FOUND DISBOND TO BE 27' FROM O/B EDGE AND 9' FROM UPR EDGE. MARKED AREA.<[01] R/H VAPOR BARRIER BS 663 WITH DISBOND AT 27' FROM O/B EDGE AND 9' FROM UPR EDGE WAS REPAIRED IAW SRM 51-70-04-2R-10.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
